# SDR DL76S971052

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: BPS73
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLOOR TRACK LIGHTS INOP FROM MIDDLE OF AFT CABIN AND BACK ON BOTH SIDES.  REPLACED POWER SUPPLY, OPS CHECK GOOD.
